# SDR DALA2021101106232

- Difficulty date: October 4, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 15,452 hours, 1,469 cycles
- System (JASC): 1100 · Placards and Markings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3507 - PAX DOOR 1L "TO CLOSE" PLACARD MISSING. CORRECTIVE ACTION: INSTALLED TEMPORARY PLACARD PER ERA 495655-14MA SEC.III & TOPP 40-40-05. (7862778)
